# SDR COOSDR040049

- Difficulty date: October 15, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Aircraft: N825BK
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- Engine: Ge CFM562C
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO CABIN, FROM Y STA 650 TO Y-STA 680, LONGERON 1 FITTING WITH CRACK.  (K)
